# SDR C2XA05BT026

- Difficulty date: May 9, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 10,252 hours, 7,919 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electrical Box
- Part number: 355022002
- Part serial: 4202
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 7,075 hours, 5,566 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, LANDING GEAR/AIR GROUND FAIL WARNING WHEN EXTENDING LANDING GEAR.  MAINTENANCE REMOVED AND REPLACED LGEU IAW EMB145 AMM 32-32-01.  GEAR SWING OPS, CHECKED GOOD.
